Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Effect on the menstrual cycle after taking duphaston foe

effect of the menstrual cycle after taking duphaston foe 7 days I am 29 y/o and diagnosed as PCOS. Me and my husband were on a work up to have a baby.My last period was July 5. But when i took PT it turned out negative. My OB, prescribed to take dupahaston for 2 weeks 3x a day. Its my fourth day today (aug 29, 2011) taking the pill and until now i dont have my period.Is there still possibility that i may get pregnant? Please advise....Really appreciate it.Thanks=)
Asked On : Mon, 29 Aug 2011
Answers:  1 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
if your last period was on 5th july ,by this time preg test would have been positive
get an u s g done there may not be any pregnancy
treatment for infertility is a continuous process and both the partners should be evaluated
p c o s should be treated for pregnancy to occur consult your doctor /attend infertility clinic
hope you get the result


Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor